Thread: Queston on side effects
10-18-2002, 08:31 PM #1New Member
- Join Date
- Oct 2002
Queston on side effects
I am currently thinking about trying the Maxteron/Euqi-bolan/DermaGAIN stack. However I am a little concered about the hair loss/body and facial growth. I was wondering how much of an effect a month's worth of this program would be in those areas. I am a 20 year old with a very light beard and not much body hair and I would like to keep it that way.
Any help would be appreciated. Thanks
10-18-2002, 08:42 PM #2
Damn man why wast your money on that crap, well to each his own i guess. To be honest i don't think you'll experience much hair growth with that crap,however you might experience some loss, and a minimal amount of muscle gains, but then again everybody is diffrent and i could be wrong.
bump for more opinions
10-18-2002, 08:53 PM #3
If anything just stick with Creatine. It's proven to work...Well, a little anyway.
10-19-2002, 08:59 AM #4
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)